# SDR DALA14001025647

- Difficulty date: January 2, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 53,286 hours, 18,569 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 620-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BETWEEN BS 620-640, RBL 19,  FLOOR PANEL FOUND CORRODED.  FOUND OUT OF LIMITS IAW SRM 53-10-53, FIG 101.  REPAIRED IAW PRI 521676-14, REV 0 AND PRI 521676-14 REV 1 AND FOUND COMPLIED WITH ERA 521676-14, REV 1.
